DSpace ???jsp.layout.header-default.alt2???
 

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
V. 59 N. 1 Sect. Natural Sciences >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/935

Title: OZI-Allowed Decays and Structure of ψ-States
Other Titles: OZI許容崩壊とψ-状態の構造
Authors: 平野, 雅宣
松田, 康夫
酒井, 源樹
???metadata.dc.identifier.niiissn???: 13442570
???metadata.dc.identifier.ncid???: AA11273226
Shimei: 北海道教育大学紀要. 自然科学編
Volume: 59
Issue: 1
Publisher: 北海道教育大学
Issue Date: Aug-2008
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/935
Appears in Collections:V. 59 N. 1 Sect. Natural Sciences

Files in This Item:

File Description SizeFormat
59-1-sizen-01.pdf619.18 kBAdobe PDFView/Open
???jsp.display-item.firefoxattention???

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright (c) FUKUOKA JO GAKUIN All rights reserved. - Feedback